CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
A NEW TYPE OF NON-LANDING EXPONENTIAL RAYS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2020, 卷号: 40, 期号: 7, 页码: 4179-4196
Authors:  Fu, Jianxun;  Zhang, Song
Favorite  |  View/Download:13/0  |  Submit date:2020/05/24
Exponential map  itinerary  non-landing ray  accumulation set  topologist's sine curve  
Smoothing projected Barzilai-Borwein method for constrained non-Lipschitz optimization 期刊论文
COMPUTATIONAL OPTIMIZATION AND APPLICATIONS, 2016, 卷号: 65, 期号: 3, 页码: 671-698
Authors:  Huang, Yakui;  Liu, Hongwei
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Smoothing projected Barzilai-Borwein algorithm  Constrained non-Lipschitz optimization  Nonsmooth nonconvex optimization  Smoothing approximation  l(2)-l(p) problem  Image restoration  Stochastic linear complementarity problem  
thestructureoninvariantmeasuresofc1genericdiffeomorphisms 期刊论文
actamathematicasinicaenglishseries, 2012, 卷号: 28, 期号: 4, 页码: 817
Authors:  Sun Wen Xiang;  Tian Xue Ting
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
GEOMETRICALLY FINITE AND SEMI-RATIONAL BRANCHED COVERINGS OF THE TWO-SPHERE 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2011, 卷号: 363, 期号: 5, 页码: 2701-2714
Authors:  Cui, Guizhen;  Jiang, Yunping
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Geometrically finite branched covering  semi-rational branched covering  sub-hyperbolic semi-rational branched covering  
A smoothing Levenberg-Marquardt method for NCP 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2006, 卷号: 178, 期号: 2, 页码: 212-228
Authors:  Zhang, Ju-liang;  Zhang, Xiangsun
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
NCP  Levenberg-Marquardt method  smoothing technique  P-0 matrix  superlinear convergence  
Sub-quadratic convergence of a smoothing Newton algorithm for the P(0) and monotone LCP 期刊论文
MATHEMATICAL PROGRAMMING, 2004, 卷号: 99, 期号: 3, 页码: 423-441
Authors:  Huang, ZH;  Qi, LQ;  Sun, DF
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
linear complementarity problem  smoothing Newton method  global convergence  sub-quadratic convergence  
Global convergence of a trust region algorithm for nonlinear inequality constrained optimization problems 期刊论文
NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, 2004, 卷号: 25, 期号: 5-6, 页码: 571-592
Authors:  Yin, HX;  Han, JY;  Chen, ZW
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
nonlinear optimization  trust region method  inequality constraints  global convergence  
A regularized smoothing Newton method for box constrained variational inequality problems with P-0-functions 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 2000, 卷号: 10, 期号: 2, 页码: 315-330
Authors:  Qi, HD
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
smoothing Newton's method  semismoothness  global convergence  superlinear convergence